# SDR 375PA0019

- Difficulty date: August 16, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N375PA
- Make and model: Boeing 737-39A
- Aircraft serial: 23812
- Aircraft time: 43,503 hours, 37,325 cycles
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Part number: 4084042911
- Condition: Inoperative
- Location: Yaw Damper
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YAW DAMPER INOPERATIVE.  RELEASED ON MEL 22-3-1.  8/16/2003:  REPLACED YAW DAMPER COUPLER IAW  MM22-12-32 PG.401 AND ACCOMPLISHED OPS. TEST, SELF TEST, SERVO TEST AND RUDDER PRESSURE REDUCER TEST.  ALL OK.
